# SDR REXA97064

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Prop Gear Box
- Part number: 7758001
- Condition: Low Oil
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT OIL PRESSURE CWP LIGHT.  RIGHT PROPELLER GEAR BOX OIL PRESSURE IS IN LOWER YELLOW ARC AND OIL TEMP IN UPPER YELLOW ARC.  SERVICED RT PROPELLER GEAR BOX WITH 1.5 QUARTS OF OIL.  (M)
